# SDR ASAA2013040894400

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 1,561 hours, 521 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200145
- Condition: Failed
- Location: Ee Bay
- Part time: 1,567 hours, 524 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS 1ST ATTEMPT FAILED AT FL 360 SAT -50 WITH A FAULT LIGHT. LIGHT WENT OUT WITHIN 5 MIN IAW QRH DESCENDED TO FL 340.  APU STARTED AT -49 SEAT BUT APU EGT TOPPED OUT AT 960 DEG CSS PASSED.  REPLACED APU ECU IAW AMM 49-61-12/401.  APU STARTING AND OPS CHECK GOOD ON GROUND.  APU BITE GOOD, NO FAULTS FOUND.
